# SDR SWAA2022030149546

- Difficulty date: January 30, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 16,771 hours, 7,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT SKIN DOBLER CRACKED AT LOWER LATCH. / REPAIRED PER SRM 53-10-15-2R-4AMT 56504INSP 43450
